# SDR A6WA200840027

- Difficulty date: January 14, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 12,325 hours, 11,362 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS621.0 AT REAR PRESSURE BULKHEAD AND CARGO DOOR STRUCTURE JUNCTION, ONE CLIP CRACKED.  LT FS 621.00 AT REAR PRESSURE BULKHEAD AND CARGO DOOR STRUCTURE INTERCOSTAL QTY (1) ONE CLIP REPLACED IAW SRM 51-24-16 AND SRM 51-42-21.  (K)
